# SDR GTIA20120926487

- Difficulty date: September 26, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft serial: 2473
- Aircraft time: 26,729 hours, 13,016 cycles
- Engine: Iae V2524A5
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PFR SHOWS EPSU FWD LIGHT.   R & R EPSU (10WL) IAW AMM 33-51-38-000-001/400-001.  OPS CHECKED GOOD IAW AMM 33-51-38-710-052-B.
